# SDR SWIA2021072259701

- Difficulty date: May 1, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N790SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10292
- Aircraft time: 31,104 hours, 19,087 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cleat
- Condition: Corroded
- Location: Bs 313
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CLEAT COMMON TO FRAME F/S 313.56 IS CORRODED     (C-CHECK RO 7/20/2021)    REMOVED AND INSTALLED NEW PAX DOOR CLEAT COMMON TO FRAME F/S313.56 IAW CRJ 700 SRM 51-42-06-001-001-A01 AND BOMBARDIER DWG 601R31702 REV. N AND RESTORED FINISH ALL FASTENERS AND APPLIED C.I.C AT REPAIRED LOCATION IAW CRJ 700 SRM 51-25-16-001-001-A01 AND SRM 51-21-11-001-001-A01.  CW 51-900-1002-SKY
